Edmundo, Mário2014-01-222014-01-222007Edmundo, Mário Jorge - A fixed point theorem in o-minimal structures. "Annales de L'Institut Fourier" [Em linha]. ISSN 0373-0956 (Print) 1777-5310 (Online). Vol. 57, Nº 5 (2007), p. 1-100373-09561777-5310http://hdl.handle.net/10400.2/2857Here we prove an o-minimal fixed point theorem for definable continuous maps on definably compact definable sets, generalizing Brumfiel's version of the Hopf fixed point theorem for semi-algebraic maps.engFixed point theoremsO-minimal structuresA fixed point theorem in o-minimal structuresjournal article